# SDR CALA2012010300002

- Difficulty date: December 31, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 43,204 hours, 13,978 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 29341130005
- Condition: Overheated
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT PITOT LIGHT ILLUMINATED DURING CLIMBOUT.  REMOVED AND REPLACED CAPT PITOT PROBE PER AMM 34-11-01.  OPS CHECK NORMAL. IDT QC918.
